MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA, LARGE

EXACTECH, INC. EQUINOXE; GLENOID, PEGGED BETA, LARGE
Model Number 314-02-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 01/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 300-01-13, (b)(4) - equinoxe, humeral stem primary, press fit 13mm; 300-10-45, (b)(4) - equinoxe replicator plate 4.5mm o/s; 300-20-02, (b)(4) - equinox square torque define screw drive kit; 310-01-47, (b)(4) - equinoxe, humeral head short, 47mm (beta).
 
Event or Problem Description
As reported, approximately 13 years post op the initial tsa, this patient was revised due to infection.The stem was well fixed but was not difficult to remove with slaphammer.Glenoid was loose and easily removed with cement remaining on the back of the component pegs.Patient was treated with anabiotic shoulder spacer an antibiotic beads.Patient was last known to be in stable condition.No patient information or medical history is available.
 
Additional Manufacturer Narrative
(h3): based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined.However, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
GLENOID, PEGGED BETA, LARGE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13333672
Report Number1038671-2022-00037
Device Sequence Number1673774
Product Code KWT
UDI-Device Identifier10885862084521
UDI-Public10885862084521
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2013
Device Model Number314-02-14
Device Catalogue Number314-02-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2022
Supplement Date Received by Manufacturer06/25/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown